Monotone approximation for an integral equation modeling infectious disease


Monotone technique is used to approximate the periodic solutions of a delay integral equation modeling epidemics and population growth. Both cases of nondecreasing and nonincreasing contact rate are considered.


Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania


Population dynamics; nonlinear integral equation; periodic solution; fixed point; continuation principle; monotone iterations.

Paper coordinates

R. Precup, Monotone approximation for an integral equation modeling infectious disease, Bull. Appl. Comput. Math. (Budapest), 86-A (1998), 419-426.


About this paper


Bulletin Application Computation Mathematical

Publisher Name

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile


[1] A. Canada, A. Zertiti, Method of upper and lower solutions for nonlinear delay inegral equations modelling epidemics and population growth, Math. Models Methods Appl. Sci.4 (1994), 107-120.
[2] K.L. Cooke, J.L. Kaplan, A periodicity threshold theorem for epidemics and population growth, Math. Biosci. 31 (1976), 87-104.
[3] Aid Dads, K. Ezzinbi, O. Arino, Positive almost periodic solution for some nonlinear delay integral equation, Nonlinear Studies 3 (1996), 85-101.
[4] D. Guo, V. Lakshmikantham, Positive solutions of nonlinear integral equations arising in infectious diseases, J. Math. Anal. Appl. 134 (1988), 1-8.
[5] D. Guo, V. Lakshmikantham, X. Liu, Nonlinear Integral Equations in Abstract Spaces, Kluwer, Dordrecht, 1996.
[6] R. Precup, Periodic solutions for an integral equation from biomathematics via Leray-Schauder principle, Studia Univ. Babes-Bolyai Math. 39, no.1 (1994), 47-58.
[7] R. Precup, Monotone technique to the initial values problem for a delay integral equation from biomathematics, Studia Univ. Babes-Bolyai Math. 40, no.2 (1995), 63-73.


Related Posts